MathSciNet Relay Station
MathSciNet bibliographic data
MR833694 46H30 (32A10 46G20)
Galé, José E. Unicity of a holomorphic functional calculus in infinite dimensions. Trans. Amer. Math. Soc. 295 (1986), no. 2, 501–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement